Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 53, NWS Milwaukee, WI

July 22, 2013Dane County, Iowa County, Sauk County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 22, 2013, 8:08 PM CDT for Dane County, Iowa County, Sauk County, Wisconsin. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2013, 8:08 PM CDT (01:08 UTC)
Expired
Jul 22, 2013, 8:45 PM CDT
In force
37 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Dane County, WI, Iowa County, WI, Sauk County, WI

The radar

The Milwaukee radar (KMKX), 92 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 8:10 PM CDTHAIL 0.253 Ne Mazomanie, WIPEA SIZED HAIL OBSERVED BETWEEN MAZOMANIE AND SAUK CITY. REPORTED VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
Jul 22, 8:22 PM CDTHAIL 1.5Black Earth, WI1.5 INCH HAIL PARTIALLY COVERING THE GROUND. 50 MPH WIND GUSTS. 6 INCH DIAMETER TREE LIMBS DOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.1 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2013-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2013-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2851 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

175 
WUUS53 KMKX 230108
SVRMKX
WIC025-049-111-230145-
/O.NEW.KMKX.SV.W.0053.130723T0108Z-130723T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
808 PM CDT MON JUL 22 2013

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
  NORTHEASTERN IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...
  SOUTH CENTRAL SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 845 PM CDT

* AT 803 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAZOMANIE...
  AND MOVING EAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  MIDDLETON...WAUNAKEE...BLACK EARTH...CROSS PLAINS...MARXVILLE AND
  PINE BLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4319 8942 4299 8953 4314 8998 4331 8989
TIME...MOT...LOC 0108Z 292DEG 30KT 4319 8980

HAIL...1.00IN
WIND...<50MPH

$$

HENTZ
2 follow-up statements
128 
WWUS53 KMKX 230122
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
822 PM CDT MON JUL 22 2013

WIC049-111-230132-
/O.CAN.KMKX.SV.W.0053.000000T0000Z-130723T0145Z/
IOWA WI-SAUK WI-
822 PM CDT MON JUL 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SAUK AND
NORTHEASTERN IOWA COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4322 8982 4324 8980 4324 8978 4326 8973
      4319 8942 4302 8952 4301 8952 4299 8953
      4311 8984 4321 8984
TIME...MOT...LOC 0122Z 292DEG 30KT 4312 8972

$$

WIC025-230145-
/O.CON.KMKX.SV.W.0053.000000T0000Z-130723T0145Z/
DANE WI-
822 PM CDT MON JUL 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN DANE
COUNTY UNTIL 845 PM CDT...

AT 817 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLACK EARTH...
AND MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
MIDDLETON...WAUNAKEE...CROSS PLAINS...MARXVILLE AND PINE BLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4322 8982 4324 8980 4324 8978 4326 8973
      4319 8942 4302 8952 4301 8952 4299 8953
      4311 8984 4321 8984
TIME...MOT...LOC 0122Z 292DEG 30KT 4312 8972

HAIL...1.00IN
WIND...<50MPH

$$

HENTZ
849 
WWUS53 KMKX 230142
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
842 PM CDT MON JUL 22 2013

WIC025-230150-
/O.EXP.KMKX.SV.W.0053.000000T0000Z-130723T0145Z/
DANE WI-
842 PM CDT MON JUL 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DANE COUNTY WILL
EXPIRE AT 845 PM CDT...

THE STORM WHICH PROMPTED THE WARNING WAS WEAKENING TO BELOW SEVERE 
LIMITS...AND SHOULD NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. 

HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM AS IT MOVES THROUGH THE MADISON METRO AREA.

LAT...LON 4322 8982 4324 8980 4324 8978 4326 8973
      4319 8942 4302 8952 4301 8952 4299 8953
      4311 8984 4321 8984
TIME...MOT...LOC 0140Z 292DEG 30KT 4306 8953

$$

HENTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:25 PM CDT, 4 hours 43 minutes earlier.

Area forecast discussion, Jul 22, 3:25 PM CDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CDT MON JUL 22 2013

.VERY SHORT TERM...LATE THIS AFTERNOON...TONIGHT AND
TUESDAY...FORECAST CONFIDENCE IS MEDIUM.

MAIN FORECAST ISSUE CONTINUES TO BE AREAL COVERAGE OF STORMS AND
SEVERE RISK WITH PASSAGE OF COLD FRONT LATE THIS AFTERNOON AND THIS
EVENING. LATEST RUNS OF THE HRRR AND WRF 4KM WITH LAPS HIGH
RESOLUTION MODELS SHOW CONVECTION ASSOCIATED WITH THE FRONT MOVING
SOUTHEAST INTO THE NORTHWEST PORTIONS OF THE FORECAST AREA BY 00Z
TUESDAY...THEN FALLING APART AS THEY SHIFT FURTHER
SOUTHEAST...EXITING THE FAR SOUTHEAST COUNTIES BY 05Z TUESDAY.
NAM/GFS/ECMWF/CANADIAN MODELS ALL SHOW QPF WITH THE FRONTAL PASSAGE
THIS EVENING...THOUGH 18Z NAM CONTINUES TO BE SOMEWHAT SLOWER THAN
THE OTHER MODELS WITH ITS PROGRESSION.

SOME QUESTION WITH THE AREAL COVERAGE OF STORMS...AS UPWARD VERTICAL
MOTION WITH FRONT OVER THE AREA IS MODEST COMPARED TO THE NORTHEAST
AND SOUTHWEST. STILL...ENOUGH UPWARD MOTION WITH FRONT AND PASSING
MODEST 500MB VORTICITY MAXIMUM TO BRING SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS THROUGH THE AREA THIS EVENING...ENDING
SOON AFTER MIDNIGHT.

MEAN LAYER CAPES OF 1500 TO 2500 J/KG WITH 20 TO 25 KNOTS OF DEEP
LAYER SHEAR WILL BRING A RISK FOR LARGE HAIL AND DAMAGING WINDS WITH
MAINLY MULTICELL TYPE STRUCTURES. BEST CHANCES WILL REMAIN IN THE
SLIGHT RISK AREA FROM SPC...MAINLY NORTHWEST OF A FOND DU LAC TO
MADISON TO DARLINGTON LINE. THIS IS WHERE THE SOMEWHAT BETTER DEEP
LAYER SHEAR WILL BE LOCATED. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE
WITH DECENT PRECIPITABLE WATER VALUES.

BRISK NORTH WINDS WITH COLD AIR ADVECTION BEHIND FRONTAL PASSAGE
LATER TONIGHT INTO TUESDAY WILL BRING A COOLER AND DRIER AIRMASS
INTO THE REGION. THIS IS IN ADVANCE OF HIGH PRESSURE MOVING TOWARD
THE REGION FROM THE NORTHWEST. QUIET WEATHER WITH PARTLY CLOUDY
SKIES ARE EXPECTED. BREEZY NORTH WINDS WILL KEEP TEMPERATURES
SOMEWHAT BELOW SEASONAL NORMALS...ESPECIALLY NEAR THE LAKE.

TUESDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM TO HIGH

NW FLOW ALOFT WILL PREVAIL WITH HIGH PRESSURE CENTERED OVER WI FOR
TUE NT AND WED. A WEAK SHORTWAVE TROUGH MAY BRING SCT-BKN MID
LEVEL CLOUDS FOR A TIME WED AFTERNOON AND EVENING. AT MOST...A FEW
SPRINKLES TOWARD CENTRAL WI. THE HIGH THEN SHIFTS INTO THE ERN
GREAT LAKES FOR WED NT AND THU WHILE A SFC TROUGH MOVES INTO NW WI
ON THU. THIS IS AHEAD OF A LARGE UPPER TROUGH THAT IS DIGGING SEWD
INTO SRN MANITOBA AND ONTARIO CANADA. WEAK LOW LEVEL WARM
ADVECTION WILL DEVELOP LATE WED NT AND THU. 925 MB TEMPS YIELD SFC
TEMPS IN THE MID 70S ON WED AND UPPER 70S TO 80F FOR THU.

.LONG TERM...

FRIDAY THROUGH MONDAY...FORECAST CONFIDENCE MEDIUM

THE LARGE POLAR TROUGH WILL TRACK ALONG THE NRN GRTLKS AND
CANADIAN BORDER FOR THE WEEKEND. ITS COLD FRONT WILL BRING CHANCES
OF SHOWERS AND TSTORMS FOR FRI AND SAT. VERY PLEASANT AND DRY
SUMMER WX TO PREVAIL AFTERWARD.

&&

.AVIATION/00Z TAFS/...VFR CONDITIONS ARE EXPECTED THROUGH LATE THIS
AFTERNOON ACROSS TAF SITES. SOME DIURNAL CUMULUS CLOUDS WILL LINGER
DURING THIS TIME. LAKE BREEZE WILL SHIFT WINDS TO THE SOUTHEAST AT
MILWAUKEE AND KENOSHA BY 21Z TO 22Z MONDAY. MADISON SHOULD SEE LIGHT
SOUTHWEST WINDS.

COLD FRONT WILL SLIDE SOUTHEAST THROUGH TAF SITES BETWEEN 02Z AND
06Z TUESDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE
EXPECTED WITH THE FRONT. A FEW MAY CONTAIN LARGE HAIL AND GUSTY
WINDS...WITH BETTER CHANCE AT MADISON...LOWER CONFIDENCE AT THE
EASTERN SITES. MVFR/IFR VISIBILITIES ARE POSSIBLE WITH ANY STORMS.

VFR CONDITIONS ARE THEN EXPECTED AFTER FRONTAL PASSAGE INTO
TUESDAY. WINDS WILL SHIFT NORTH NORTHWEST AFTER THE FRONTAL
PASSAGE...AND BECOME NORTH NORTHEAST THROUGH TUESDAY. WINDS WILL
BECOME GUSTY WITH COOLER AND DRIER AIR MOVING INTO THE REGION
DURING THIS TIME. GUSTS INTO THE 20 TO 25 KNOT RANGE ARE POSSIBLE.

.MARINE...A TIGHT PRESSURE GRADIENT WILL DEVELOP LATE TONIGHT INTO
TUESDAY...AFTER THE COLD FRONTAL PASSAGE. THIS WILL RESULT IN BREEZY
NORTH TO NORTHEAST WINDS ACROSS THE NEARSHORE WATERS. FREQUENT GUSTS
TO 25 KNOTS ARE POSSIBLE LATE TONIGHT INTO TUESDAY NIGHT. THIS
SHOULD CAUSE WAVES TO BECOME HIGH...WITH ONSHORE FLOW AT TIMES. THE
WAVES SHOULD REMAIN HIGH INTO WEDNESDAY BEFORE SUBSIDING WITH WEAKER
WINDS. THUS...A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR LATE
TONIGHT INTO WEDNESDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 4 AM TUESDAY TO 4 PM CDT WEDNESDAY FOR
     LMZ643>646.

&&

TONIGHT/TUESDAY AND AVIATION/MARINE...WOOD
TUESDAY NIGHT THROUGH MONDAY...GEHRING
Hazardous weather outlook, Jul 22, 8:06 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
806 PM CDT MON JUL 22 2013

WIZ046-047-051-052-056>060-062>072-231015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
806 PM CDT MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO CONTINUE TO MOVE
ACROSS SOUTHERN WISCONSIN THIS EVENING...AS A COLD FRONT MOVES
THROUGH THE REGION. THERE IS A POTENTIAL FOR LOCALLY HEAVY RAINFALL
FROM ANY THUNDERSTORMS THAT DEVELOP. THERE IS A SLIGHT RISK FOR
SEVERE THUNDERSTORMS WEST OF A FOND DU LAC TO JANESVILLE LINE. THE
MAIN HAZARDS ARE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES FOR THUNDERSTORMS RETURN FOR THURSDAY NIGHT THROUGH
SATURDAY...AS LOW PRESSURE AND COLD FRONT APPROACHES FROM THE
NORTHWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

LMZ643>646-231015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
806 PM CDT MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO CONTINUE TO MOVE
ACROSS LAKE MICHIGAN LATER THIS EVENING...AS A COLD FRONT MOVES
THROUGH THE REGION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FROM TUESDAY INTO WEDNESDAY
AFTERNOON...FOR BRISK NORTHERLY WINDS AND HIGH WAVES.

CHANCES FOR THUNDERSTORMS RETURN FOR THURSDAY NIGHT THROUGH
SATURDAY...AS LOW PRESSURE AND COLD FRONT APPROACHES FROM THE
NORTHWEST.

MG/WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 22, 5:07 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
507 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       1 N FORT ATKINSON       42.94N 88.84W
07/21/2013  M2.25 INCH       JEFFERSON          WI   TRAINED SPOTTER

            2.25 DAY TOTAL. ABOUT 1 INCH FROM 2-3 PM.

&&

SM
Special weather statement, Jul 22, 7:14 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
714 PM CDT MON JUL 22 2013

WIZ056-230045-
SAUK-
714 PM CDT MON JUL 22 2013

...STRONG THUNDERSTORM MOVING INTO SAUK COUNTY...

AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST CENTRAL RICHLAND COUNTY...MOVING EAST
AT 25 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  HILL POINT BY 725 PM CDT...
  PLAIN BY 735 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

HENTZ
Special weather statement, Jul 22, 7:53 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
753 PM CDT MON JUL 22 2013

WIZ056-062-063-230115-
DANE-IOWA-SAUK-
753 PM CDT MON JUL 22 2013

...STRONG THUNDERSTORM MOVING ACROSS SOUTHERN SAUK COUNTY...

AT 749 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL SAUK COUNTY...MOVING EAST AT
30 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  ARENA BY 805 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

THE HEAVY RAINS MAY CAUSE SOME MINOR LOW LAND FLOODING.

HENTZ

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 9:16 PM CDTAreal Flood AdvisoryMKXDane, Iowa3 hr
Jul 22, 9:42 PM CDTSevere Thunderstorm WarningMKXDane, Green33 min
Jul 22, 10:09 PM CDTSevere Thunderstorm WarningMKXGreen, Rock51 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.